# SDR SWIA2020012347975

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ UPPER AND LOWER FLANGES CRACKED       (C-CHECK)   RO:1/22/2020 / PERFORMED TRIM OUT REPAIR ON APU FIREWALL PANEL 351BZ UPPER AND LOWER FLANGES. REF. SRM.
